# SDR CALA9700729

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 1785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER FLANGE IN AFT CARGO COMPARTMENT AT STA 1785, STRINGER 49-48L.  A NEW LOWER FLANGE WAS FABRICATED AND INSTALLED IAW SRM 53-00-01 AND 51-35-01.
